The existence of optimal domains in problems with $B$-symmetric, $B$-positive operators
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2123-2128
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a13,
author = {V. M. Filippov and A. \`E. Avakyan},
title = {The existence of optimal domains in problems with $B$-symmetric, $B$-positive operators},
journal = {Differencialʹnye uravneni\^a},
pages = {2123--2128},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a13/}
}
TY - JOUR AU - V. M. Filippov AU - A. È. Avakyan TI - The existence of optimal domains in problems with $B$-symmetric, $B$-positive operators JO - Differencialʹnye uravneniâ PY - 1992 SP - 2123 EP - 2128 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a13/ LA - ru ID - DE_1992_28_12_a13 ER -
V. M. Filippov; A. È. Avakyan. The existence of optimal domains in problems with $B$-symmetric, $B$-positive operators. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2123-2128. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a13/